# SDR TRAX200700208

- Difficulty date: February 9, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 22,646 hours, 20,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK CRACKED ON WS 148 COMMON TO AFT SPAR FLANGE.  PERFORMED REPAIR ON R/H LOWER WING PLANK AFT AT WS 148.019, IAW REO 601R-57-21-130. (EMP 752 - INSP RA333) ALL WORK DONE IAW ASA EO 600-57-13402. (EMP 818 - INSP RA189) FUEL LEAK CHECK REQUIRED. LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. (INSP RA318) (RII - 5000528 - FOR REPAIR.) (RII - 5001437 - FOR FUEL LEAK CHECK)
